# SDR SWIA200718300

- Difficulty date: June 1, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 12,043 hours, 8,788 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR IS HARD TO OPEN FROM THE GROUND.  ADJUSTED SWIVEL LEVERS, ADJUSTMENT BOLTS AND STOPS IAW 52-11-17.  OPS CHECK GOOD.
